# SDR SIMA200129902

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3624 - MAINTENANCE SAFETY TEAM FOUND ONE FLOOR PROXIMITY EMERGENCY LIGHT BETWEEN ROWS 7 AND 8 TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE FOR THE FLOOR LIGHT.  WIRE WAS RECONNECTED, AN OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
